Itching all over...Humira?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mcleaver1969
Regular Member


Date Joined Jun 2006
Total Posts : 267
   Posted 10/7/2007 2:14 PM (GMT -6)   
I had my loading dose of Humira 9 days ago and now my body is itching like crazy, hands, palms, arms, feet, the whole shabang! I can't stop scratching. Was wondering if this could be a side effect of the Humira. Does anyone know? Thank you! scool
Marci C.
38 years old, dx with Crohn's disease March 2007, currently on Humira, Entocort and hydrocodone (for pain), and Effexor

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 23, 2017 1:36 PM (GMT -6)
There are a total of 2,858,953 posts in 313,708 threads.
View Active Threads


Who's Online
This forum has 155295 registered members. Please welcome our newest member, queenleon.
514 Guest(s), 13 Registered Member(s) are currently online.  Details
TonyInVirginia Beach, Pohaku53, Wings of Eagles, Tagier, Marley, RickTrin, ppm guy, dafight, TrinaRiz, NiceCupOfTea, RobLee, Old Mike, Connor77


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer